Previous |  Up |  Next

Article

Title: On one class of quasigroups (English)
Author: Kepka, Tomáš
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 97
Issue: 4
Year: 1972
Pages: 347-356
.
Category: math
.
MSC: 20N05
idZBL: Zbl 0248.20086
idMR: MR0316616
.
Date available: 2009-09-23T08:23:48Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/117766
.
Reference: [1] R. H. Bruck, L. J. Paige: Loops whose inner mappings are automoгphisms.Ann. of Math., 63, 308-323, 1956. MR 0076779
Reference: [2] B. Д. Бeлoycoв: Ocнoвы тeopии квaзигpyпп и лyп.Mocквa 1967.
Reference: [3] M. Osborn: A theorem on $A$-loop.Proc. Amer. Math. Soc, 9, 347-349, 1958. MR 0093555
.

Files

Files Size Format View
CasPestMat_097-1972-4_1.pdf 862.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo